PANADOL EXTEND FOR MUSCLE & JOINT PAIN CAPLETS

PANADOL EXTEND FOR MUSCLE & JOINT PAIN CAPLETS

$7.80

PANADOL EXTEND 18  CAPLETS

Panadol Extend is used to give long lasting relief of pain associated with osteoarthritis, backaches, mild to moderate joint pains and muscular aches such as sprains and sports injuries. Also suitable for headache and migraine.

Dosage: Adults and children above 12 years old, oral administration only. Take 2 caplets three times a day, every 6-8 hours as required (up to maximum 6 caplets in 24 hours).

Do not take more than 6 caplets a day. Do not take more frequently than every 6 hours. Do not exceed the dose limit. Do not take with any other products containing Paracetamol.

Not recommended for children below 12 years old.

缓解与关节炎有关的疼痛、背痛、轻微至中度关节疼痛和肌肉酸痛。

服法:成人和12岁以上儿童,每天3次,每次2粒,每6-8小时服用1次。每天不得服用超过6粒。不建议12岁以下儿童服用。